# SDR VNAA202404080002

- Difficulty date: March 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 19,190 hours, 17,052 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6905721453
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AREA OF SETTLEMENT OF FAIRINGS (583AB, 586AB, 592AB, 595AB AND 597AB) AT LH WING LOWER SKIN.  SETTLEMENT AREA OF FAIRINGS (583AB, 586AB, 592AB, 595AB AND 597AB) AT LH WING LOWER SKIN WAS REPAIRED PER REO 690-57-21-453 REV - -.
